Personal tools
You are here: Home Publications Journal Papers Random Multiple Access Algorithms Using a Control Mini-Slot

Random Multiple Access Algorithms Using a Control Mini-Slot

Filed under:
D. Kazakos, L. F. Merakos and H. Deliç, IEEE Transactions on Computers, Vol. 46, No. 4, pp. 473-476, April 1997.

Abstract—The multiple access problem as characterized by infinite user population and a slotted-time channel is examined, and an algorithm that utilizes a control mini-slot is proposed. The stability region of the proposed algorithm is determined and compared to the random access algorithm with the highest known throughput. A break-even point is also given.

Article [pdf]

Document Actions
« December 2017 »
December
MoTuWeThFrSaSu
123
45678910
11121314151617
18192021222324
25262728293031